On some inequalities for the approximation numbers of the sum and product of operators

Authors

  • Nicolae Tiţa “Transilvania” University of Brasov, Romania

DOI:

https://doi.org/10.33993/jnaat341-797

Keywords:

approximation numbers, symmetric norming function
Abstract views: 190

Abstract

We prove the inequalities:\begin{equation}\textstyle\sum\limits_{n=1}^{k} a_{n} \left(\textstyle\sum\limits_{i=1}^{r} S_{i}\right) \le r\textstyle\sum\limits_{n=1} ^{k}\, \textstyle\sum\limits_{i=1}^{r}a_{n}(S_{i}),\end{equation}\begin{equation}\textstyle\sum\limits_{n=1}^{k} a_{n}\left(\textstyle\prod\limits_{i=1}^{r} S_{i}\right) \leq r\textstyle\sum\limits_{n=1}^{k} \textstyle\prod\limits_{i=1}^{r}a_{n}(S_{i})\;,\;k=1,2,...,\;\;r\geq2,\end{equation}and\begin{equation}\textstyle\prod\limits_{n=1}^{k} a_{n}\left(\textstyle\prod\limits_{i=1}^{r} S_{i}\right)\leq\textstyle\prod\limits_{n=1}^{k}\textstyle\prod\limits_{i=1}^{r}a_{n}^{r}(S_{i})\;,\;k=1,2,...,\;\;\;r \geq2,\end{equation}where \(\left\{ a_{n}(S)\right\} \;\) is the sequence of the approximation numbers of the linear and bounded operators \(S: X\rightarrow X\) \((S\in L(X))\). \(X\) is a Banach space.

Downloads

Download data is not yet available.

References

Fan, K., Maximum properties and inequalities for the eigenvalues of completely continous operators, Proc. Nat. Acad. Sci. USA, 37, pp. 760-766, 1951, https://doi.org/10.1073/pnas.37.11.760 DOI: https://doi.org/10.1073/pnas.37.11.760

Gohberg, I. and Krein, M., Introduction to the theory of non-selfadjoint operators, AMS Providence, 1969, https://doi.org/10.1090/mmono/018 DOI: https://doi.org/10.1090/mmono/018

Horn, A., On the singular values of product of completely continuous operators, Proc. Nat. Acad. Sci. USA, 36, pp. 374-375, 1950, https://doi.org/10.1073/pnas.36.7.374 DOI: https://doi.org/10.1073/pnas.36.7.374

Salinas, N., Symmetric norm ideals and relative conjugate ideals, Trans. Amer. Math. Soc., 36, pp. 467-487, 1950.

Schatten, R., Norm ideals of completely continuous operators, Springer-Verlag, 1960, https://doi.org/10.1007/978-3-642-87652-3_6 DOI: https://doi.org/10.1007/978-3-642-87652-3

Tiţa, N., Operatori de clasă σp, Studii cercet. Mat., 23, pp. 467-487, 1971.

Tiţa, N., Normed Operator ideals, Brasov Univ. Press, 1979 (in Romanian).

Tiţa, N., lφϕ-operators and (φϕ) spaces, Collect. Mat., 30, pp. 3-10, 1979.

Tiţa, N., Ideale de operatori generate de s numere, Ed. Univ. "Transilvania", Braşov, 1998.

Downloads

Published

2005-02-01

How to Cite

Tiţa, N. (2005). On some inequalities for the approximation numbers of the sum and product of operators. Rev. Anal. Numér. Théor. Approx., 34(1), 109–113. https://doi.org/10.33993/jnaat341-797

Issue

Section

Articles